# SDR UPS00833870

- Difficulty date: September 13, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, AFT PIT FS 1180 FITTING AT L35R - L34R CRACK.  REMOVED FITTING RCVD NEW FITTING (P/N 3755843-501N) MAT ID FOR REPAIR ANGLE 60-436 .125 7075-T6 ANGLE PO 288271 IAW DC8 SRM 53-2-0.  FABED REPAIR ANGLES IAW DC8 SRM 53-2-0 LOCATED AND DRILLED IAW DC8 SRM 51-1-24, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED IAW DC8 SRM 51-1-20D.
